# SDR DL777060317

- Difficulty date: April 23, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 29,561 hours, 5,269 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 81841
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVERHEAD LIGHT BALLAST IN FLT ATTENDANT CREW REST AREA MADE BURNING ODOR WHEN TURNED ON.  MIDDLE COMPARTMENT AFT ON CAPT SIDE.  FLT ATTENDANT REPORTS NO SMOKE OR FIRE.  RAN LIGHT ON GRD AND NO TROUBLE FOUND.  DISCONNECT AND STOW BALLAST CONNECTOR AS PRECAUTIONARY.  AFT ZONE MIDDLE BUNK CAPT SIDE FLUORESCENT LIGHT FWD TO MCO AND PLAC PER MEL 33-21-01.  REPLACED BALLAST M33132, LIGHT OPS NORM MFG P/N 8184-1.  REMOVED MCO AND PLACARD.
